Stanazol ?

Home / Forums / Pharmaceutica / Stanazol ?

  • This topic has 4 voices and 7 replies.
  • Author
    Posts
  • February 11, 2006 at 11:09 pm #474

    Hi

    I heard stanazol is a good choice because it’s waterbased and is in and out of the system quick. I heard that if you go 2 weeks on and 3 weeks off your body does’nt have time to react to it therefore you dont get the ball shrinkage, bitch titties, ect.

    Any opinions would be greatly appreciated

    Thanks

    March 30, 2006 at 10:51 pm #2308

    Whislt on this topic, I have a good mate taking stena tabs at the moment and getting some AWESOME gains (pisses me off a bit he’s doing so well 😆 ) But anyway he doesn’t have a clue as to the side effects or anything really on how to use it. Sounds stupid I know but he’s keeping it to himself and only I know about him using and he’s to concerned to do a search on the net with his questions in case his missus finds out, catch my drift here?

    I’ve been helping him with the answers I can give him but my knowledge of these things is very limited and I refuse to pretend to know what I’m on about when I don’t. So here are a few questions he needs to know the answer to.

    #1. Why is he bruising so badly? He bruises quite badly even if he slightly bumps himself.
    #2. Does he need to take clomid/novaldex etc after his 2mth course? I said no, but then again I’m not sure.
    #3. Should he slowly come off the course instead of just stopping as to not shock the body to much?
    #4. Will he lose much of his gains? Taking into consideration he’s been lifting for 4 yrs and had a very substantial base to work off.

    Also this is my question, he has been getting quite a few joint injuries since starting and I believe it’s obviously due to the increase in weight he is lifting eg shoulder, neck and elbow. BUT, I was told that these were usually sypmtoms that an inexperienced lifter should suffer due to the fact they don’t have the same base to work from as compared to an experienced lifter?

    Also as he continues to lift despite his recent injuries as to not waste his ‘course’ this is going to cause him some grief once he stops taking this new sup, right? Or does stena heal joints also as I have once heard?

    Once he finishes this course he’s gonna hit a d-bol and stena stack, is this wise?

    Sorry bout all the ❓ guy’s but where better to ask but here. 😉

    April 1, 2006 at 8:00 am #2309

    @kinmassive wrote:

    Whislt on this topic, I have a good mate taking stena tabs at the moment and getting some AWESOME gains (pisses me off a bit he’s doing so well 😆 ) But anyway he doesn’t have a clue as to the side effects or anything really on how to use it. Sounds stupid I know but he’s keeping it to himself and only I know about him using and he’s to concerned to do a search on the net with his questions in case his missus finds out, catch my drift here?

    I’ve been helping him with the answers I can give him but my knowledge of these things is very limited and I refuse to pretend to know what I’m on about when I don’t. So here are a few questions he needs to know the answer to.

    #1. Why is he bruising so badly? He bruises quite badly even if he slightly bumps himself.
    #2. Does he need to take clomid/novaldex etc after his 2mth course? I said no, but then again I’m not sure.
    #3. Should he slowly come off the course instead of just stopping as to not shock the body to much?
    #4. Will he lose much of his gains? Taking into consideration he’s been lifting for 4 yrs and had a very substantial base to work off.

    Also this is my question, he has been getting quite a few joint injuries since starting and I believe it’s obviously due to the increase in weight he is lifting eg shoulder, neck and elbow. BUT, I was told that these were usually sypmtoms that an inexperienced lifter should suffer due to the fact they don’t have the same base to work from as compared to an experienced lifter?

    Also as he continues to lift despite his recent injuries as to not waste his ‘course’ this is going to cause him some grief once he stops taking this new sup, right? Or does stena heal joints also as I have once heard?

    Once he finishes this course he’s gonna hit a d-bol and stena stack, is this wise?

    Sorry bout all the ❓ guy’s but where better to ask but here. 😉

    1. Don’t know why he’s bruising so easily. Wouldn’t be the gear.

    2. Yes. You must incorporate proper PCT therapy after every cycle if you want to keep your hard earned gains. Even though stana is a mild anabolic it will still suppress natural testosterone production. Though there will be a higher threshold before inhibition is noted because stana does not convert to estrogen, which we know has an extremely profound effect on endogenous hormone production.

    3. No. Tapering is ineffective. The belief is that the body will notice the lowering androgen level, and compensate by resuming the manufacture of testosterone. Unfortunately, this theory is in fact extremely flawed. This is because in order for the production of testosterone to be fully restored, the body will really need to recognize an androgen deficit, not just a drop in steroid dosage.

    4. No. You keep most of the gains made on stanazolol.

    Stana does not heal joints, quite the opposite. Stana causes joint pain; it does so by reducing Estrogen and Progesterone. And this reduction in Estrogen/Progesterone, reduces your body’s production of anti-inflammatory and painkilling cytokines and therefore is harsh on your joints. When one undergoes reductions in estrogen and progesterone, bone mineral density and collagen will suffer deleterious effects.

    With the D-bol and stana stack you will see much more dramtic results, sooner. But you will also get more side effects.

    Hope that helps.

    April 2, 2006 at 8:48 am #2310

    Yes it does, thanks. But I’ll have to disagree on the bruising thing now that I have researched it. I’ve read that stana thins your skin giving you that hard vascular look and that is why bruising is so common. Hair loss is also a side effect of stana.

    April 2, 2006 at 9:17 am #2311

    Steroids thinning the skin? Thats a new one, where did you read that?

    April 3, 2006 at 8:42 am #2312

    For the life of me I can’t find the site anywhere now. You’re gonna make a liar out of me 😆 . I have heard of this before though from others. Here’s a section about roids that I’ve found, do you agree, because I’m sure it was the same guy that posted the thing about stana.
    http://www.extreme-athlete.com/forums/showthread.php?t=21873

    April 4, 2006 at 10:24 am #2313

    I only read the summary on Stanazolol and it seems ok.

    April 9, 2006 at 4:38 pm #2314

    @Dreamphysique wrote:

    Hi

    I heard stanazol is a good choice because it’s waterbased and is in and out of the system quick. I heard that if you go 2 weeks on and 3 weeks off your body does’nt have time to react to it therefore you dont get the ball shrinkage, bitch titties, ect.

    Any opinions would be greatly appreciated

    Thanks

    from what i know, u dont actually get bitchies from stana.2 weeks is useless.go for 6-8 and equivalent off.stana aint got too many side effects, (lot of people i know take it) just carefull with the whole joint issue.some get really bad joint pains.as for hair loss, it can accelerate those prone to hair los but generally wont make u lose hair, unless u already losin it.also, take liver pills cos in higher doses, and prolonged use, it can mess up the liver.
    on the plus side, no water retention, no acne, and gains are mostly maintained post cycle.
    u could also go for a 4 week deca cycle for more mass.however more than 4 weeks and ud be best off gettin clomid or other such pharmaceuticals.

  • You must be logged in to reply to this topic.